I am on my second month of Contrave, I have lost 11 lbs.so far with little to no exercise. I have experienced some of the common side effects,nausea ,headaches,constipation now I have to add vomiting as of today. I usually take my Contrave in the morning without food. I was wondering if I should stop taking it. However I take other medicine for blood pressure. I took two more Contrave today and I feel fine now.
No responses have yet been posted. Add your response to this question.
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
What happens when you are done losing weight, do you stop the drug? Do the cravings come back? I've?
Updated 25 Jul 2016 • 1 answer
Updated 29 Mar 2017 • 1 answer
Updated 11 Jun 2017 • 1 answer
Updated 21 Aug 2017 • 2 answers
Posted 19 days ago • 0 answers